Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

extreme soreness, norvir, invirase and truvada...anyone else?

<< < (2/2)

Jacques:
Hi,

I have exactly the same problem since I am on Viread, 3TC, Reyataz/Norvir. As my previous regimen included 3TC and Norvir(as a booster for Kaletra) that  did not caused those side effects, I am suspecting Viread or perhaps Reyataz to be the culprit.

This is definitely a side effect.

Jacques
PS. I going to see my doctor on Sept 12 , will report that to him and let you know what he thinks of it.

gerry:
Sam:

It's very unusual for the combo that you are on to produce lactic acidosis.  This side effect is more commonly attributed to other nukes, particularly Zerit and Videx, and especially when the two are combined.  To a lesser extent, AZT can cause it, too.  It's in the labeling of all nukes, even though it's unusual for the other nukes, including the ones you are on to be implicated as a cause.

While it could very well be a side effect of one of the meds, it does not have to be because of lactic acidosis.  However, if that's a serious consideration by your doc, there's a blood test that can measure lactic acid levels.

Good luck.

Gerry

Navigation

[0] Message Index

[*] Previous page

Go to full version